RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2018, Volume 21, Number 3, Pages 116–124 (Mi sjim1016)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of the solution stability of the Cauchy problem with the data on a time-like plane

V. G. Romanov

Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia

Abstract: Under consideration is the problem of continuation of the wave field from the boundary of a half-plane inside it. We obtain stability estimate for the solution of the corresponding Cauchy problem.

Keywords: Cauchy problem, continuation of the wave field, stability estimate.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations II.1, 0314-2018-0009
The author was supported by the Complex Program of Fundamental Research of the Siberian Branch of the Russian Academy of Sciences II.1 (Integration project no. 0314-2018-0009).


DOI: https://doi.org/10.17377/sibjim.2018.21.311

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2018, 12:3, 531–539

UDC: 517.968
Received: 03.04.2018

Citation: V. G. Romanov, “Estimation of the solution stability of the Cauchy problem with the data on a time-like plane”, Sib. Zh. Ind. Mat., 21:3 (2018), 116–124; J. Appl. Industr. Math., 12:3 (2018), 531–539

Citation in format AMSBIB
\Bibitem{Rom18}
\by V.~G.~Romanov
\paper Estimation of the solution stability of the Cauchy problem with the data on a~time-like plane
\jour Sib. Zh. Ind. Mat.
\yr 2018
\vol 21
\issue 3
\pages 116--124
\mathnet{http://mi.mathnet.ru/sjim1016}
\crossref{https://doi.org/10.17377/sibjim.2018.21.311}
\elib{https://elibrary.ru/item.asp?id=36460647}
\transl
\jour J. Appl. Industr. Math.
\yr 2018
\vol 12
\issue 3
\pages 531--539
\crossref{https://doi.org/10.1134/S1990478918030134}
\elib{https://elibrary.ru/item.asp?id=35731331}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052140324}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1016
  • http://mi.mathnet.ru/eng/sjim/v21/i3/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Romanov, “A continuation problem for electrodynamic equations”, Eurasian J. Math. Comput. Appl., 7:4 (2019), 100–114  crossref  isi  scopus
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:98
    Full text:24
    References:12
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021